MAUDE Adverse Event Report: ABBOTT MEDICAL REGENT HEART VALVE; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL REGENT HEART VALVE; HEART-VALVE, MECHANICAL
Catalog Number 23AGN-751
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2023, an 23mm regent valve was selected for a procedure.During the procedure, both of the leaflets were dislodged.It is unknown if device was changed or treatment was provided.The patient is stable, no additional information was provided.
 
Additional Manufacturer Narrative
An event of leaflet dislodgement during procedure was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The device was returned to abbott and the analysis revealed that both leaflets of the valve had been dislodged, but only one was returned.Information from the field indicated that no resistance was felt while rotating the valve and no instruments made contact with the device.Based on the information received, the cause of the reported event could not conclusively be determined.
 
Event or Problem Description
It was reported that on (b)(6)2023, a 23mm regent valve was selected for a procedure.During the procedure, both of the leaflets were dislodged as a single piece and was recovered from the patient.A 23mm regent valve was implanted as a replacement.The patient is stable,.

Brand Name
REGENT HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18615100
Report Number2135147-2024-00423
Device Sequence Number7565211
Product Code LWQ
UDI-Device Identifier05414734006101
UDI-Public05414734006101
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23AGN-751
Device Lot NumberC00014102
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer04/13/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale